# SDR SWAA2023092504074

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 11,438 hours, 4,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/H AND R/H FWD PHOTOLUMINESCENT STRIPS APPROXIMATELY 4-5 FEET INOP<[01] R/R PHOTOLUMINESCENT STRIPS IAWMM 33-51-15
